Jump to ContentJump to Main Navigation
Show Summary Details

Annals of the Alexandru Ioan Cuza University - Mathematics

The Journal of "Alexandru Ioan Cuza" University from Iasi

Editor-in-Chief: Oniciuc, Cezar

2 Issues per year


CiteScore 2016: 0.34

SCImago Journal Rank (SJR) 2016: 0.231
Source Normalized Impact per Paper (SNIP) 2016: 0.488

Mathematical Citation Quotient (MCQ) 2015: 0.10

Open Access

Open Access
Online
ISSN
1221-8421
See all formats and pricing
More options …

Volume 58, Issue 1 (Apr 2012)

Comments (0)

Please log in or register to comment.
Log in